# SDR DXTA2024122701683

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- Aircraft time: 15,016 hours, 9,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2503W
- Part serial: 47196
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PAX SAFETY BUTTON SELECTED ON DURING DECENT, THE EMERGENCY LIGHTS DID NOT COME ON. RETESTED LIGHTS ON THE GROUND AND ONLY 1 EMERGENCY LIGHT NEXT TO THE LAV ILLUMINATES. ALL OTHER EMERG LIGHTS REMAIN OFF.   REPLACED BATTERY PACK AND OPS CHECK GOOD IAW AMM 33-50-10.
